# SDR UHLA2012030800090

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 19,998 hours, 12,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Catcher
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR GIRT BAR NOT ENGAGING PROPERLY.  CLEANED GIRT BAF CATCHERS AND ADJUSTED GIRT BAR CABLE.  PERFORMED OPS CHECK, NO DEFECTS NOTED AT THIS TIME IAW EMB 170 MM 52-12-2.
